# SDR UIEA2018011800087

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,700 hours, 17,704 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Unknown
- Location: Start Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, THE RIGHT ENGINE START SWITCH WILL NOT ENGAGE IN THE GROUND POSITION.   REMOVED THE CONNECTOR ON P94 FROM START VALVE. CONNECTED THE CONNECTOR AND OPS CHECKED OK IAW AMM 80-12-00.
